zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Global stability of an SIR epidemic model with time delay. (English) Zbl 1071.34082
Here, the authors study an SIR epidemic model with time delay in the variable I (infected and infectious). They deal with the persistence of the system and derive lower limits for each population. They derive sufficient conditions for the global stability of the endemic (internal) equilibrium state. They find that the delay affects both persistence and global stability of the system.

MSC:
34K25Asymptotic theory of functional-differential equations
34K20Stability theory of functional-differential equations
92D30Epidemiology
34K60Qualitative investigation and simulation of models
WorldCat.org
Full Text: DOI
References:
[1] Freedman, H. I.; Ruan, S.: Uniform persistence in functional differential equations. J. differential equations 115, 173-192 (1995) · Zbl 0814.34064
[2] Beretta, E.; Takeuchi, Y.: Convergence results in SIR epidemic model with varying population sizes. Nonl. anal. 28, 1909-1921 (1997) · Zbl 0879.34054
[3] Takeuchi, Y.; Ma, W.; Beretta, E.: Global asymptotic properties of a delay SIR epidemic model with finite incubation times. Nonl. anal. 42, 931-947 (2000) · Zbl 0967.34070
[4] Anderson, R. M.; May, R. M.: Population biology of infectious diseases: part I. Nature 280, 361-367 (1979)
[5] Beretta, E.; Capasso, V.; Rinaldi, F.: Global stability results for a generalized Lotka-Volterra system with distributed delays: applications to predator-prey and epidemic systems. J. math. Biol. 26, 661-668 (1988) · Zbl 0716.92020
[6] Cooke, K. L.: Stability analysis for a vector disease model. Rocky mountain J. Math. 9, 31-42 (1979) · Zbl 0423.92029
[7] Hethcote, H. W.: Qualitative analyses of communicable disease models. Math. biosci. 7, 335-356 (1976) · Zbl 0326.92017
[8] Hale, J. K.: Theory of functional differential equations. (1977) · Zbl 0352.34001
[9] Kuang, Y.: Delay differential equations with applications in population dynamics. (1993) · Zbl 0777.34002
[10] Yoshizawa, T.: Stability theory by Liapunov’s second method. (1966) · Zbl 0144.10802
[11] Beretta, E.; Takeuchi, Y.: Global stability of an SIR epidemic model with time delays. J. math. Biol. 33, 250-260 (1995) · Zbl 0811.92019
[12] Beretta, E.; Hara, T.; Ma, W.; Takeuchi, Y.: Global asymptotically stability of an SIR epidemic model with distributed time delay. Nonl. anal. 47, 4107-4115 (2001) · Zbl 1042.34585
[13] Ma, W.; Takeuchi, Y.; Hara, T.; Beretta, E.: Permanence of an SIR epidemic model with distributed time delays. Tohoku math. J. 54, 581-591 (2002) · Zbl 1014.92033
[14] Butler, G.; Freedman, H. I.; Waltman, P.: Uniformly persistent systems. Proc. amer. Math. soc. 96, 425-430 (1986) · Zbl 0603.34043
[15] Hale, J. K.; Waltman, P.: Persistence in infinite-dimensional systems. SIAM J. Math. anal. 20, 388-395 (1989) · Zbl 0692.34053
[16] Wang, W.: Global behavior of an SEIRS epidemic model with time delay. Appl. math. Lett. 15, No. 4, 423-428 (2002) · Zbl 1015.92033